| Catalog Number |
00770100000 |
| Medical Device Problem Code |
Misassembled (1398)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).G2: foreign, event occurred in (b)(6).Review of the most recent repair record determined the comb is turned over and very deformed, +2 comb springs are also damaged (therefore the unit cannot be tested); however, the repair was not completed because the device is still awaiting repair.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that outside of surgery, during inspection, the cylindrical metal mesh inside was mounted upside down making the device unusable.During product evaluation, it was found that the comb was turned over and very deformed.There was no patient involvement.Due diligence is complete as no additional information is available.There was no adverse event associated with this malfunction.